# SDR AALA20161218004

- Difficulty date: December 18, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 52,351 hours, 21,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 141A52202
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD WET FLOOR AREA, THE FLOOR FITTING AT BS 344, LBL 48 IS CORRODED. REPLACED MOUNT FITTING / TIE DOWN ASSEMBLY IAW 51-00-05-1 AND DWG 141A5220.
